Pacific Journal of Mathematics

Asymptotic prime divisors and going down.

Stephen McAdam

Article information

Pacific J. Math., Volume 91, Number 1 (1980), 179-186.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13E05: Noetherian rings and modules
Secondary: 13A17 13B20


McAdam, Stephen. Asymptotic prime divisors and going down. Pacific J. Math. 91 (1980), no. 1, 179--186.

Export citation


  • [1] M. Brodmann, Asymptotic stability of Ass(RjIn),P.A.M.S., (to appear).
  • [2] A. M. Doering and Y. Lequain, The glueing of maximal ideals, (manuscript).
  • [3] R Heitmann, Prime ideal posets in Noetherian rings, Rocky Mountain J. Math., 7 (1977),. 667-673.
  • [4] H. B. Laufer, On generalizedWeierstrasspoints and rings with no radicalprincipal prime ideals, (manuscript).
  • [5] S. McAdam, Going down, Duke J. Math., 39 (1972), 633-636.
  • [6] S. McAdam, 1-going down, J. London Math. Soc, 2 (1974), 674-680.
  • [7] S. McAdam,Asymptotic prime divisors and analytic spreads, P.A.M.S., (to appear).
  • [8] S. McAdam and E. Davis, Prime divisors and saturated chains, Indiana Univ. Math. J., 26 (1977), 653-662.
  • [9] S. McAdam and P. Eakin, The asymptotic ass., J. Algebra, 61 (1979), 71-81.
  • [10] M. Nagata, Local Rings, Intersciences, New York, 1962.
  • [11] L. J. Ratliff, Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (/), Amer. J. Math., X (1969), 502-528.
  • [12] L. J. Ratliff, On prime divisors of In, n large, Michigan Math. J., 23 (1976), 337-352. 13.1Two theorems on the prime divisors of zero in completions of local domains, Pacific J. Math., (to appear). 14.1Notes on integrally closed ideals and asymptotic prime divisors, (manu- script).
  • [15] J. Sally, A note on integral closure, (manuscript).